# SDR SWAA2022042697099

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737
- Aircraft serial: 36957
- Aircraft time: 12,810 hours, 6,176 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CMPT FWD BULKHEAD SHROUD CRACKED / [01] REPLACED BULKHEAD PANEL IAW AMM 25-52-18
